# SDR SWAA041787

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 59,267 hours, 56,877 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 2 L/E SLAT T/E WEDGE DELAMINATED.  REPAIRED NR 2 L/E SLAT WEDGE PER EA.
